# SDR FDEA201003010550

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER L/E PANEL SUPPORT STRUCTURE IS CRACKED AT SLAT TRACK NR 8.  R & R WITH NEW PN ARB 1162-9 IAW SRM 51-33-01, VOL II.
